# SDR USAASB03064

- Difficulty date: May 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHTS ABOVE THE AFT SERVICE DOOR, THE AFT GALLEY CENTER EXIT LIGHT AND THE LIGHT AFT OF THE AFT ENTRY DOOR, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1197 BATTERY PACK.  OPS CHECK GOOD.  (M)
